Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS New Orleans, LA

June 6, 20115 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2011, 4:38 PM CDT for 5 parishes in Louisiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 4:38 PM CDT (21:38 UTC)
Expired
Jun 6, 2011, 5:45 PM CDT
In force
67 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Ascension Parish, LA, Livingston Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3013 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS54 KLIX 062138
SVRLIX
LAC005-063-093-095-105-062245-
/O.NEW.KLIX.SV.W.0134.110606T2138Z-110606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
438 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
  SOUTHERN LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
  EXTREME NORTHEASTERN ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
  WEST CENTRAL ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
  SOUTHWESTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAMMOND...

* UNTIL 545 PM CDT

* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PONCHATOULA...OR 6 MILES SOUTH OF HAMMOND...AND MOVING WEST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SPRINGFIELD...GARYVILLE AND WHITEHALL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3053 9038 3036 9033 3028 9041 3030 9044
      3031 9043 3034 9049 3027 9057 3024 9058
      3021 9056 3019 9059 3017 9052 3005 9064
      3045 9093
TIME...MOT...LOC 2138Z 074DEG 15KT 3042 9045

$$
1 follow-up statement
927 
WWUS54 KLIX 062145
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
445 PM CDT MON JUN 6 2011

LAC005-063-093-095-105-062245-
/O.CON.KLIX.SV.W.0134.000000T0000Z-110606T2245Z/
ST. JAMES LA-ASCENSION LA-ST. JOHN THE BAPTIST LA-LIVINGSTON LA-
TANGIPAHOA LA-
445 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN TANGIPAHOA...SOUTHERN LIVINGSTON...WEST CENTRAL ST.
JOHN THE BAPTIST...SOUTHEASTERN ASCENSION AND EXTREME NORTHEASTERN
ST. JAMES PARISHES...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
SPRINGFIELD...OR 8 MILES SOUTH OF HAMMOND...MOVING SOUTHWEST AT 15
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILLIAN...WHITEHALL AND GARYVILLE

LAT...LON 3053 9038 3036 9033 3028 9041 3030 9044
      3031 9043 3034 9049 3027 9057 3024 9058
      3021 9056 3019 9059 3017 9052 3005 9064
      3045 9093
TIME...MOT...LOC 2145Z 060DEG 15KT 3039 9051

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:35 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 6, 3:35 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT MON JUN 6 2011

.SYNOPSIS...
WEAK BOUNDARY SITTING NEAR INTERSTATE 10-12 CORRIDOR AT 20Z.
SCATTERED THUNDERSTORMS ALONG THIS BOUNDARY HAVE PRODUCED NUMEROUS
REPORTS OF ONE INCH OR LARGER HAIL. TEMPERATURES IN THE MID 90S
ALLOWED FOR THE DEVELOPMENT OF THESE STORMS. THIS HAS BROKEN THE
HEAT SOMEWHAT FOR MOST OF THE CWA.

&&

.SHORT TERM...
CURRENT CONVECTION SHOULD DISSIPATE WITH THE LOSS OF HEATING THIS
EVENING. WEAK IMPULSE MOVING WESTWARD UNDER THE RIDGE WILL TRIGGER
ANOTHER SPATE OF CONVECTION TOMORROW AFTERNOON. SCATTERED POPS
SHOULD COVER IT FOR TOMORROW...AND A LITTLE LESS AREAL COVERAGE
WEDNESDAY AND THURSDAY. ADDITIONAL CLOUDS AND PRECIPITATION SHOULD
KEEP TEMPERATURES A LITTLE COOLER THAN THOSE SEEN OVER THE
WEEKEND...BUT STILL NEAR OR SLIGHTLY ABOVE NORMAL.

&&

.LONG TERM...
WEAK RIDGING CENTERED ALONG THE GULF COAST SHOULD KEEP THINGS
MAINLY DRY THROUGH THE WEEKEND. CANNOT RULE OUT A FEW STRAY
THUNDERSTORMS...BUT AREAL COVERAGE SHOULD BE VERY LIMITED...AND
WILL NOT MENTION IN THE FORECAST FOR NOW. TEMPERATURES SHOULD BE
SLIGHTLY ABOVE NORMAL FOR THE WEEKEND...BUT NOT AS HOT AS LAST
WEEKEND.

&&

.AVIATION...
OUTSIDE OF CONVECTION THIS EVENING...EXPECT VFR CONDITIONS ACROSS
THE AREA. GUSTS WITH CONVECTION COULD BE AROUND 40 KNOTS OR SO
THIS EVENING. 00Z TAFS WILL NEED TO INCORPORATE CONVECTION IN MOST
AREAS FOR TUESDAY.

&&

.MARINE...
CONVECTION OVER MARINE AREAS...WITH THE EXCEPTION OF THE TIDAL
LAKES...SHOULD BE RATHER LIMITED. WINDS WILL REMAIN BELOW 15 KNOTS
THROUGH THE PERIOD...AND SEAS NO MORE THAN 2 TO 3 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  99  69  94 /  30  30  30  30
BTR  74  99  72  93 /  30  30  30  30
ASD  74  95  73  93 /  30  30  30  30
MSY  75  94  76  92 /  30  30  20  30
GPT  73  96  74  92 /  30  30  30  30
PQL  72  95  73  94 /  30  40  30  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

35
Hazardous weather outlook, Jun 6, 4:02 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 PM CDT MON JUN 6 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-072115-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
402 PM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY EVENING
HOURS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A FEW
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH
MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH HEAT INDEX
READINGS NEAR 105 DEGREES POSSIBLE DURING THE AFTERNOON.

SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TUESDAY AFTERNOON AND
EVENING. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO
BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS AND SMALL
HAIL.

AN OZONE ACTION DAY WILL BE IN EFFECT FOR THE BATON ROUGE AREA
FROM 6 AM TUESDAY TO MIDNIGHT TUESDAY.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY REPORTS OF
SEVERE WEATHER THIS AFTERNOON OR TUESDAY SHOULD BE RELAYED TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jun 6, 4:03 PM CDT, 35 minutes before
LAZ039-040-071-072-062200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
403 PM CDT MON JUN 6 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING ST. TAMMANY
PARISH...WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTHWEST OF FRANKLINTON...
OR ABOUT 12 MILES SOUTHEAST OF WILMER...MOVING WEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...WILMER...TICKFAW...TANGIPAHOA...ROSELAND...ROBERT...
PONCHATOULA...INDEPENDENCE...HAMMOND AND AMITE

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 6, 4:13 PM CDT, 25 minutes before
LAZ059-065-062215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 PM CDT MON JUN 6 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING TERREBONNE
PARISH...LAFOURCHE PARISH...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES EAST OF THIBODAUX...OR ABOUT
5 MILES NORTHWEST OF RACELAND...MOVING WEST AT 5 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...THIBODAUX...SCHRIEVER...GRAY AND BAYOU CANE

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jun 6, 4:28 PM CDT, 10 minutes before
LAZ060-061-063-064-062230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
428 PM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING WEST AFFECTING ST. CHARLES PARISH...
JEFFERSON PARISH...PLAQUEMINES PARISH...ST. BERNARD PARISH...

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BELLE CHASSE...OR ABOUT 4 MILES SOUTHEAST OF
BELLE CHASSE...MOVING WEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELLE
CHASSE...TERRYTOWN...TIMBERLANE...HARVEY...MARRERO...LAFITTE...JEAN
LAFITTE AND BARATARIA

THE PRIMARY THREATS FROM THIS STORM ARE SUB SEVERE HAIL UP TO NICKEL
SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 6, 4:30 PM CDT, 8 minutes before
LAZ050-072-062230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CDT MON JUN 6 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING LIVINGSTON
PARISH...TANGIPAHOA PARISH...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTHEAST OF HAMMOND...OR
ABOUT 3 MILES EAST OF PONCHATOULA...MOVING WEST AT 5 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PONCHATOULA...HAMMOND...SPRINGFIELD AND KILLIAN

THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO
NICKEL SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 6, 4:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SLIDELL                 30.28N 89.78W
06/06/2011                   ST. TAMMANY        LA   NWS EMPLOYEE

            DAMAGE TO A SIGN AND OTHER MINOR PROPERTY DAMAGE AT A GAS
            STATION NEAR BROWNSWITCH ROAD AND FRONT STREET.

&&

11
Special weather statement, Jun 6, 4:33 PM CDT, 5 minutes before
LAZ056-059-065-066-062230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT MON JUN 6 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING
ASSUMPTION PARISH...TERREBONNE PARISH...LAFOURCHE PARISH...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR THIBODAUX...OR ABOUT OVER
SCHRIEVER...MOVING SOUTHWEST AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
THE INDICATED PARISHES.

THE PRIMARY THREATS FROM THESE STORMS ARE SUB SEVERE HAIL UP TO
NICKEL SIZE AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:13 PM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington32 min
Jun 6, 1:21 PM CDTSevere Thunderstorm WarningLIXSaint Tammany54 min
Jun 6, 1:29 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston61 min
Jun 6, 1:41 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans64 min
Jun 6, 1:48 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa57 min
Jun 6, 1:54 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany66 min
Jun 6, 1:58 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston62 min
Jun 6, 2:11 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans109 min
Jun 6, 2:20 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, West Baton Rouge44 min
Jun 6, 2:21 PM CDTFlash Flood WarningLIXJefferson, Orleans3 hr
Jun 6, 2:32 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa58 min
Jun 6, 2:38 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Livingston42 min
Jun 6, 2:53 PM CDTSevere Thunderstorm WarningLIXAssumption, Iberville67 min
Jun 6, 3:01 PM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne59 min
Jun 6, 3:10 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana65 min
Jun 6, 3:17 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa58 min
Jun 6, 3:26 PM CDTSpecial Marine WarningLIX64 min
Jun 6, 3:37 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington53 min
Jun 6, 3:39 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee40 min
Jun 6, 3:45 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Saint James60 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington34 min
Jun 6, 4:35 PM CDTSpecial Marine WarningLIX40 min
Jun 6, 5:02 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Charles, Saint James, Saint John the Baptist58 min
Jun 6, 5:34 PM CDTSevere Thunderstorm WarningLIXLafourche26 min
Jun 6, 6:34 PM CDTAreal Flood AdvisoryLIXLafourche, Saint Charles116 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.